# SDR SWIA202512120818

- Difficulty date: August 18, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT BAY FLOOR WEB HAS A CRACK AFT OF DOOR.  PERFORMED REPAIR ON RT EQUIPMENT BAY FLOOR WEB IAW  AMM 20-70-00,  SRM 550 51-42-06, SRM 51-21-11, SRM 51-25-06, SRM 51-25-16, REO 670-53-11-509, REV -E, AND REO 670-53-11-2193, REV -,  NDT PERFORMED AND REMOVED AND INSTALLED ADG PUMP IAW AMM 24-23-19, & AMM 12-12-24.
